# SDR AU970099

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: O-Ring
- Part number: MS28775217
- Condition: Faulty
- Location: Hydraulic Filter
- Component: Purolator, PR301
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM PUROLATOR FILTER `O' RING SEAL FAULTY - OIL LEAKING - NOSE WHEEL FAILED TO EXTEND - DAMAGE TO FORWARD FUSELAGE AND PROPELLERS
